Drink Coffee After Taking Headache Medicine?

Illustration of Drink Coffee After Taking Headache Medicine?
Illustration: Drink Coffee After Taking Headache Medicine? Bing

I want to ask.. Last night I finished taking headache medicine.. But before that I drank coffee.. After I took paramex medicine I was nauseous, dizzy, and stood up..

1 Answer:

Hi Chay,

Coffee contains caffeine which can help reduce pain. Therefore, there are several pain relief products that include caffeine in addition to analgesics in one package.

The combination of coffee and acetaminophen will certainly increase the existing anti-pain effect. But not everyone can match this combination. Especially if taken on an empty stomach, or people who have a history of stomach and gastrointestinal disorders. This combination can cause nausea, stomach pain, vomiting, dizziness and others.

Please read: Acetaminophen and caffeine

Our advice:

Avoid using coffee in combination with any type of medication. Always take medication after eating, especially pain medication. If you have a history of gastrointestinal disorders, make sure that you take your medication as recommended by your doctor. Avoid drugs without a doctor's prescription Avoid caffeine Thus, hopefully it will be useful

: by

Related Question

Stomach Aches Disappear, Accompanied By Liquid Bowel Movements?

Stomach Aches Disappear, Accompanied By Liquid Bowel Movements?

(2 years ago)

Good night r nI want it, why do some days my stomach hurts so much, sometimes it hurts too, not where I am always mules and every chapter I pull out, and I also find it difficult t...

Causes Of Itching And Pain In The Ear, Accompanied By Greenish Discharge?

Causes Of Itching And Pain In The Ear, Accompanied By Greenish Discharge?

(2 years ago)

My doctor is a 24-year-old male teenager. I routinely clean my ears both inside and outside using face soap. At that time I searched my ears in 2016 I used a corrugated cotton bud,...

(2 years ago)

...

Leave a Reply

Your email address will not be published.